# SDR IPXA2022100886961

- Difficulty date: September 10, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 84,028 hours, 17,907 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: NRC6055508
- Part serial: 48416
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  RT I/B FLAP AFT HINGE FITTING NR 6 LUG HOLE HAS PITTING AT STA XW=254, YW=495.96 AND ZW=-28.941.  REPAIRED AFT HINGE FITTING HOLE IAW EA 011-5740-01-A9719 REV I/R, AND EO MD11-5750-84954-A.
